# SDR IPXA2015061690262

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 67,864 hours, 11,892 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 06133
- Condition: Faulted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DIVERSION, APPROXIMATELY 40 MIN INTO FLIGHT, LEVEL 3 CABIN SMOKE ALERT.  DECLARED EMERGENCY, DUMPED ABOUT 50K LBS FUEL.  LANDED.  PERFORMED TROUBLESHOOTING IAW FIM 26-15-01-00,  NR 10 MAIN DECK SMOKE DETECTOR FAULTED.  NEW SMOKE DETECTOR INSTALLED IAW MM 26-16-01.
